# SDR DALA2023072105917

- Difficulty date: June 6, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 60,928 hours, 31,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 CORROSION BONDING PLATE FLAP TRACK FAIRING 632CB ON RH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 608480-14. (2803132).
